# SDR S9BA2013111500007

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: GKBV
- Make and model: Dhav DHC6300
- Aircraft serial: 287
- Aircraft time: 47,112 hours, 98,524 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: C6W1512S141
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 12 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE INBD LONGERON CRACKED.  R & R RT NACELLE INBD LONGERON IAW SRM CHAPTER 54 AND AC 43.1B-1B.
